# SDR AALA201907019052

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 8,769 hours, 3,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT ATTENDANT DISSARMED THE 1L DOOR ON ARRIVAL. WHEN AGENT OPENED DOOR, THE SLIDE BUSSTLE FELL OUT OF ITS CASE. THE SLIDE DID NOT SUCCESSFULLY DEPLOY. INSPECTED & REINSTALLED L1 DOOR SLIDE IAW AMM 25-66-01 CHECKS OK .
